hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.47.2.14

Linear independence and sets of uniqueness

Hrvoje Šikić ; Department of Mathematics, University of Zagreb, Bijenička 30, 10 000 Zagreb, Croatia
Ivana Slamić ; Department of Mathematics, University of Rijeka, Omladinska 14, 51000 Rijeka, Croatia

Puni tekst: engleski, pdf (113 KB) str. 415-420 preuzimanja: 231* citiraj
APA 6th Edition
Šikić, H. i Slamić, I. (2012). Linear independence and sets of uniqueness. Glasnik matematički, 47 (2), 415-420. https://doi.org/10.3336/gm.47.2.14
MLA 8th Edition
Šikić, Hrvoje i Ivana Slamić. "Linear independence and sets of uniqueness." Glasnik matematički, vol. 47, br. 2, 2012, str. 415-420. https://doi.org/10.3336/gm.47.2.14. Citirano 17.10.2021.
Chicago 17th Edition
Šikić, Hrvoje i Ivana Slamić. "Linear independence and sets of uniqueness." Glasnik matematički 47, br. 2 (2012): 415-420. https://doi.org/10.3336/gm.47.2.14
Harvard
Šikić, H., i Slamić, I. (2012). 'Linear independence and sets of uniqueness', Glasnik matematički, 47(2), str. 415-420. https://doi.org/10.3336/gm.47.2.14
Vancouver
Šikić H, Slamić I. Linear independence and sets of uniqueness. Glasnik matematički [Internet]. 2012 [pristupljeno 17.10.2021.];47(2):415-420. https://doi.org/10.3336/gm.47.2.14
IEEE
H. Šikić i I. Slamić, "Linear independence and sets of uniqueness", Glasnik matematički, vol.47, br. 2, str. 415-420, 2012. [Online]. https://doi.org/10.3336/gm.47.2.14

Sažetak
Consider the Bessel system of integer translates {ψk} of a square integrable function ψ. We show that lp-linear independence of {ψk} is equivalent to periodization function pψ(ξ)=∑k Z|(ξ+k)|2 vanishing almost everywhere on a set which is an lp-set of uniqueness, where 1≤ p≤ 2. General result, concerning no restriction on Bessel systems is then proved for the case p=1.

Ključne riječi
Integer translates; l^p-linear independence; sets of uniqueness

Hrčak ID: 93956

URI
https://hrcak.srce.hr/93956

Posjeta: 776 *